Search Results

There are 11168 results for: content related to: Evaluation of RBFs for volume data interpolation in CFD

  1. Continuation methods applied to the 2D Navier–Stokes equations at high Reynolds numbers

    International Journal for Numerical Methods in Fluids

    Volume 70, Issue 10, 10 December 2012, Pages: 1258–1289, C. Wales, A.L. Gaitonde and D.P. Jones

    Version of Record online : 31 JAN 2012, DOI: 10.1002/fld.2740

  2. An upwinded state approximate Riemann solver

    International Journal for Numerical Methods in Fluids

    Volume 70, Issue 5, 20 October 2012, Pages: 578–602, B. Srinivasan, A. Jameson and S. Krishnamoorthy

    Version of Record online : 10 OCT 2011, DOI: 10.1002/fld.2701

  3. Multi-size-mesh multi-time-step algorithm for noise computation on curvilinear meshes

    International Journal for Numerical Methods in Fluids

    Volume 74, Issue 1, 10 January 2014, Pages: 1–33, T. Le Garrec, X. Gloerfelt and C. Corre

    Version of Record online : 29 AUG 2013, DOI: 10.1002/fld.3836

  4. Implementation of all-Mach Roe-type schemes in fully implicit CFD solvers – demonstration for wind turbine flows

    International Journal for Numerical Methods in Fluids

    Volume 73, Issue 8, 20 November 2013, Pages: 693–728, M. Carrión, M. Woodgate, R. Steijl and G. Barakos

    Version of Record online : 10 JUN 2013, DOI: 10.1002/fld.3818

  5. Explicit reduced-order models for the stabilized finite element approximation of the incompressible Navier–Stokes equations

    International Journal for Numerical Methods in Fluids

    Volume 72, Issue 12, 30 August 2013, Pages: 1219–1243, Joan Baiges, Ramon Codina and Sergio Idelsohn

    Version of Record online : 11 FEB 2013, DOI: 10.1002/fld.3777

  6. A novel multidimensional solution reconstruction and edge-based limiting procedure for unstructured cell-centered finite volumes with application to shallow water dynamics

    International Journal for Numerical Methods in Fluids

    Volume 71, Issue 5, 20 February 2013, Pages: 584–633, A. I. Delis and I. K. Nikolos

    Version of Record online : 17 APR 2012, DOI: 10.1002/fld.3674

  7. A new matrix dissipation model for central scheme

    International Journal for Numerical Methods in Fluids

    Volume 74, Issue 7, 10 March 2014, Pages: 494–513, Xinrong Su and Satoru Yamamoto

    Version of Record online : 25 OCT 2013, DOI: 10.1002/fld.3860

  8. A fixed-grid b-spline finite element technique for fluid–structure interaction

    International Journal for Numerical Methods in Fluids

    Volume 74, Issue 9, 30 March 2014, Pages: 623–660, T. Rüberg and F. Cirak

    Version of Record online : 13 DEC 2013, DOI: 10.1002/fld.3864

  9. Continuous and discrete adjoints to the Euler equations for fluids

    International Journal for Numerical Methods in Fluids

    Volume 70, Issue 2, 20 September 2012, Pages: 135–157, F. Alauzet and O. Pironneau

    Version of Record online : 3 OCT 2011, DOI: 10.1002/fld.2681

  10. Analysis of a meshless solver for high Reynolds number flow

    International Journal for Numerical Methods in Fluids

    Volume 72, Issue 5, 20 June 2013, Pages: 505–527, Xinrong Su, Satoru Yamamoto and Kazuhiro Nakahashi

    Version of Record online : 26 NOV 2012, DOI: 10.1002/fld.3747

  11. On the efficient application of weighted essentially nonoscillatory scheme

    International Journal for Numerical Methods in Fluids

    Volume 71, Issue 2, 20 January 2013, Pages: 185–207, Xinrong Su, Daisuke Sasaki and Kazuhiro Nakahashi

    Version of Record online : 22 FEB 2012, DOI: 10.1002/fld.3655

  12. Interpreting meta-regression: application to recent controversies in antidepressants’ efficacy

    Statistics in Medicine

    Volume 32, Issue 17, 30 July 2013, Pages: 2875–2892, Eva Petkova, Thaddeus Tarpey, Lei Huang and Liping Deng

    Version of Record online : 25 FEB 2013, DOI: 10.1002/sim.5766

  13. Implicit solvers using stabilized mixed approximation

    International Journal for Numerical Methods in Fluids

    Volume 71, Issue 8, 20 March 2013, Pages: 991–1006, Qifeng Liao and David Silvester

    Version of Record online : 22 JUN 2012, DOI: 10.1002/fld.3697

  14. Numerical methods for a fluid mixture model

    International Journal for Numerical Methods in Fluids

    Volume 71, Issue 1, 10 January 2013, Pages: 1–12, Quanxiang Wang, Suli Lin and Zhiyue Zhang

    Version of Record online : 9 JAN 2012, DOI: 10.1002/fld.3639

  15. A dual mortar approach for mesh tying within a variational multiscale method for incompressible flow

    International Journal for Numerical Methods in Fluids

    Volume 76, Issue 1, 10 September 2014, Pages: 1–27, A. Ehrl, A. Popp, V. Gravemeier and W.A. Wall

    Version of Record online : 20 MAY 2014, DOI: 10.1002/fld.3920

  16. Positive solutions for a fourth order discrete p-Laplacian boundary value problem

    Mathematical Methods in the Applied Sciences

    Volume 36, Issue 18, December 2013, Pages: 2467–2475, Jiafa Xu

    Version of Record online : 19 JUN 2013, DOI: 10.1002/mma.2766

  17. Design and analysis of a Schwarz coupling method for a dimensionally heterogeneous problem

    International Journal for Numerical Methods in Fluids

    Volume 75, Issue 6, 30 June 2014, Pages: 446–465, M. Tayachi, A. Rousseau, E. Blayo, N. Goutal and V. Martin

    Version of Record online : 19 MAR 2014, DOI: 10.1002/fld.3902

  18. A 2D reconstruction for the transverse coupling of shallow water models

    International Journal for Numerical Methods in Fluids

    Volume 75, Issue 11, 20 August 2014, Pages: 775–799, Nicole Goutal, Martin Parisot and Fabrice Zaoui

    Version of Record online : 5 MAY 2014, DOI: 10.1002/fld.3913

  19. An accurate anisotropic adaptation method for solving the level set advection equation

    International Journal for Numerical Methods in Fluids

    Volume 70, Issue 7, 10 November 2012, Pages: 899–922, C. Bui, C. Dapogny and P. Frey

    Version of Record online : 24 NOV 2011, DOI: 10.1002/fld.2730

  20. On the accuracy of a nonlinear finite volume method for the solution of diffusion problems using different interpolations strategies

    International Journal for Numerical Methods in Fluids

    Volume 74, Issue 4, 10 February 2014, Pages: 270–291, L.E.S. Queiroz, M.R.A. Souza, F.R.L. Contreras, P.R.M. Lyra and D.K.E. de Carvalho

    Version of Record online : 14 NOV 2013, DOI: 10.1002/fld.3850